A class of convex non-coercive functionals and masonry-like materials
Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 4, p. 261-307
@article{AIHPC_1985__2_4_261_0,
     author = {Anzellotti, G.},
     title = {A class of convex non-coercive functionals and masonry-like materials},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {2},
     number = {4},
     year = {1985},
     pages = {261-307},
     zbl = {0578.49001},
     mrnumber = {801581},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1985__2_4_261_0}
}
Anzellotti, G. A class of convex non-coercive functionals and masonry-like materials. Annales de l'I.H.P. Analyse non linéaire, Volume 2 (1985) no. 4, pp. 261-307. http://www.numdam.org/item/AIHPC_1985__2_4_261_0/

[1] G. Anzellotti, Dirichlet problem and removable singularities for functionals with linear growth. Boll. U. M. I. Anal. Funz. Appl. Serie V, t. 28C, n° 1, 1981, p. 141-159. | MR 631574 | Zbl 0472.49030

[2] G. Anzellotti, On the existence of the rates of stress and displacement for the Prandtl-Reuss plasticity. Q. Appl. Math., July 1983. | MR 719504 | Zbl 0521.73030

[3] G. Anzellotti, On the extremal stress and displacement in Hencky plasticity. Duke Math. J., t. 51, n° 1, 1984, p. 133-147. | MR 744291 | Zbl 0548.73022

[4] G. Anzellotti, Pairings between measures and bounded functions. Annali Mat Pura e Appl., IV, t. 135, 1983, p. 293-318. | MR 750538 | Zbl 0572.46023

[5] G. Anzellotti, M. Giaquinta, Funzioni BV e tracce. Rend. Sem. Mat. Padova, t. 60, 1978, p. 1-21. | Numdam | MR 555952 | Zbl 0432.46031

[6] G. Anzellotti, M. Giaquinta, Existence of the displacement field for an elastoplastic body subject to Hencky's law and Von Mises yield condition. Manuscripta Math., t. 32, 1980, p. 101-136. | MR 592713 | Zbl 0465.73022

[7] G. Anzellotti, M. Giaquinta, On the existence of the fields of stress and displacement for an elasto-perfectly plastic body in static equilibrium. J. Math. Pures et Appl., t. 61, 1982, p. 219-244. | MR 690394 | Zbl 0467.73044

[8] G. Anzellotti, S. Luckhaus, Dynamical evolution of elasto-perfectly plastic bodies. Preprint n° 211, April 1983, S. F. B., Heidelberg University. | MR 868903

[9] E. De Giorgi, Nuovi teoremi relativi alle misure (r - 1)-dimensionali in uno spazio a n-dimensioni. Ricerche di Mat., t. 4, 1955, p. 95-113. | MR 74499 | Zbl 0066.29903

[10] S. Di Pasquale, Statica dei solidi murari: teoria ed esperienze. Dipart. di Costruzione, Università di Firenze. Preprint, 1984.

[11] G. Duvaut, J.L. Lions, Les Inéquations en mécanique et physique. Dunod, Paris, 1972. | MR 464857 | Zbl 0298.73001

[12] H. Federer, Geometric Measure Theory. Springer Verlag, 1969. | MR 257325 | Zbl 0176.00801

[13] M. Giaquinta, On the Dirichlet Problem for surfaces of prescribed mean curvature. Manuscripta Math., t. 12, 1974, p. 73-86. | MR 336532 | Zbl 0276.35038

[14] M. Giaquinta, E. Giusti, Researches on the statics of masonry structures. To appear in Arch. Rat. Mech. Anal. | Zbl 0656.73012

[15] E. Giusti, On the equation of surfaces of prescribed mean curvature. Inv. Math., t. 46, 1978, p. 111-137. | MR 487722 | Zbl 0381.35035

[16] E. Giusti, Functions of bounded variation and minimal surfaces. Birkäuser Verlag, 1984. | MR 775682 | Zbl 0545.49018

[17] R. Hardt, D. Kinderlehrer, Elastic plastic deformation. Appl. Math. and Optimization, t. 10, 1983, p. 203-246. | MR 722488 | Zbl 0522.73029

[18] J. Heyman, Equilibrium of shell structures. Clarendon press, Oxford, 1977. | Zbl 0368.73001

[19] R.V. Kohn, Ph. D. Thesis. Princeton University, 1979.

[20] U. Massari, M. Miranda, Minimal surfaces of codimension one. Notas de Matematica. North-Holland publishing Co. | MR 795963 | Zbl 0565.49030

[21] N.J. Meyers, J. Serrin, H = W. Proc. Nat. Acad. of Sci. U. S. A., t. 51, 1964, p. 1055-1056. | MR 164252 | Zbl 0123.30501

[22] Yu.G. Reschetniak, Weak convergence of completely additive vector functions on a set. Sibirskii Mat Zhurnal, t. 9, 1968, p. 1386-1394. (Translated). | MR 240274 | Zbl 0176.44402

[23] G. Strang, R. Temam, Functions of bounded deformation. Arch. Rat. Mech., t. 75, 1980, p. 7-21. | MR 592100 | Zbl 0472.73031

[24] P.M. Suquet, Sur un nouveau cadre fonctionnel pour les équations de la Plasticité. Compt. Rend. Ac. Sci. Paris, A, t. 286, 1978, p. 1129-1132. | MR 495547 | Zbl 0378.35056

[25] P.M. Suquet, Sur les equations de la plasticité : existence et régularité des solutions. J. Mec., t. 21, 1981, p. 3-39. | MR 618942 | Zbl 0474.73030

[26] R. Temam, An existence theorem for a variational problem of plasticity. In Non-linear problems of analysis in geometry and mechanics. Atteia, Bancel and Gumowsky eds. Pitman, London, 1981. | MR 616857 | Zbl 0455.73036

[27] R. Temam, On the continuity of the trace of vector-functions with bounded deformation. Applicable Anal., t. 11, 1981, p. 291-302. | MR 611403 | Zbl 0504.46027

[28] R. Temam, Problèmes Mathématiques en plasticité. Gauthier-Villars. Paris, 1983. | MR 711964 | Zbl 0547.73026